Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 143, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Sep 21, 2007, 4:59 PM CDT for Richland County, Vernon County, Wisconsin. It was in force for 46 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 21, 2007, 4:59 PM CDT (21:59 UTC)
- Expired
- Sep 21, 2007, 5:45 PM CDT
- In force
- 46 min
- Issued by
- NWS La Crosse, WI
- Area
- Counties, with a storm outline in the text
Counties Richland County, WI, Vernon County, WI
The radar
The La Crosse radar (KARX), 67 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 21, 5:02 PM CDT | HAIL 0.75 | 3 Ene Westby, WI | |
| Sep 21, 5:05 PM CDT | TSTM WND DMG | Westby, WI | TREES AND POWERS LINE DOWN. |
| Sep 21, 5:30 PM CDT | TSTM WND DMG | 1 Nw Valley, WI | TREE DOWN. |
| Sep 21, 5:41 PM CDT | TSTM WND GST 40 | 7 Se Viola, WI | |
| Sep 21, 5:43 PM CDT | TSTM WND GST 60 | 7 E Viola, WI | LARGE ELM TREES BENDING OVER IN THE WIND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 21, 3:53 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.0 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 149 J/kg
- Mixed-layer CIN
- -209 J/kg
- Mixed-layer LCL
- 1031 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 194 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KARX 212200
SVRARX
WIC103-123-212245-
/O.NEW.KARX.SV.W.0143.070921T2159Z-070921T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
500 PM CDT FRI SEP 21 2007
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN RICHLAND COUNTY IN SOUTHWEST WISCONSIN...
VERNON COUNTY IN SOUTHWEST WISCONSIN...
* UNTIL 545 PM CDT
* AT 455 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH...ROUGHLY ALONG A
LINE EXTENDING FROM CASHTON TO VIROQUA...AND MOVING EAST AT 40 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
VIROQUA AROUND 505 PM...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.
REMEMBER...SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR
NO ADVANCED WARNING.
LAT...LON 4341 9019 4344 9117 4372 9121 4373 9032
4365 9033 4362 9030 4357 9030 4356 9020
4355 9018
TIME...MOT...LOC 2159Z 273DEG 33KT 4372 9065 4346 9090
$$
THOMPSON3 follow-up statements
000
WWUS53 KARX 212221
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
520 PM CDT FRI SEP 21 2007
WIC103-123-212245-
/O.CON.KARX.SV.W.0143.000000T0000Z-070921T2245Z/
VERNON WI-RICHLAND WI-
520 PM CDT FRI SEP 21 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NORTHERN RICHLAND AND VERNON COUNTIES...
AT 505 PM CDT...TREES AND POWER LINES WERE REPORTED DOWN BY
EMERGENCY MANAGEMENT OFFICIAL IN WESTBY.
AT 518 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH...ROUGHLY ALONG A
LINE EXTENDING FROM HILLSBORO TO LA FARGE...MOVING EAST AT 40 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
HILLSBORO AROUND 525 PM...
REMEMBER...SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR
NO ADVANCED WARNING.
LAT...LON 4341 9019 4344 9117 4371 9105 4373 9032
4365 9033 4362 9030 4357 9030 4356 9020
4355 9018
TIME...MOT...LOC 2219Z 273DEG 33KT 4371 9040 4345 9065
$$
THOMPSON000
WWUS53 KARX 212231
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
530 PM CDT FRI SEP 21 2007
WIC103-123-212245-
/O.CON.KARX.SV.W.0143.000000T0000Z-070921T2245Z/
VERNON WI-RICHLAND WI-
530 PM CDT FRI SEP 21 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NORTHERN RICHLAND AND EASTERN VERNON COUNTIES...
AT 527 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH...ROUGHLY ALONG A LINE EXTENDING FROM ELROY
TO 10 MILES SOUTH OF LA FARGE...MOVING EAST AT 40 MPH.
* SEVERE THUNDERSTORMS WILL BE ACROSS...
RURAL AREAS OF EAST VERNON COUNTY THROUGH 545 PM
RURAL AREAS OF NORTHERN RICHLAND COUNTY THROUGH 545 PM
REMEMBER...SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR
NO ADVANCED WARNING.
LAT...LON 4341 9019 4343 9101 4345 9105 4371 9081
4373 9032 4365 9033 4362 9030 4357 9030
4355 9018
TIME...MOT...LOC 2229Z 273DEG 33KT 4370 9027 4344 9055
$$
THOMPSON000
WWUS53 KARX 212246
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
546 PM CDT FRI SEP 21 2007
WIC103-123-212255-
/O.EXP.KARX.SV.W.0143.000000T0000Z-070921T2245Z/
VERNON WI-RICHLAND WI-
546 PM CDT FRI SEP 21 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN RICHLAND AND EASTERN
VERNON COUNTIES EXPIRES AT 545 PM CDT...
AT 541 PM CDT...SPOTTERS REPORTED MEASURED WIND GUSTS OF 40 MPH
ABOUT 7 MILES SOUTHEAST OF VIOLA.
THE STORM WHICH PROMPTED THIS WARNING HAS WEAKENED AND NO LONGER
APPEARS CAPABLE OF PRODUCING SEVERE WEATHER.
A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA.
STRONG STORMS ARE STILL POSSIBLE. THEREFORE...PERSONS ARE URGED TO
STAY TUNED TO YOUR FAVORITE MEDIA SOURCE FOR THE LATEST WEATHER
INFORMATION.
LAT...LON 4341 9019 4343 9101 4345 9105 4371 9081
4373 9032 4365 9033 4362 9030 4357 9030
4355 9018
TIME...MOT...LOC 2231Z 273DEG 33KT 4370 9024 4344 9052
$$
THOMPSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 21, 2:24 PM CDT, 2 hours 35 minutes earlier.
Area forecast discussion, Sep 21, 2:24 PM CDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 224 PM CDT FRI SEP 21 2007 .SHORT TERM...THIS AFTERNOON THROUGH SUNDAY NIGHT SEVERE WEATHER THREAT THIS AFTERNOON AND EARLY EVENING ARE THE MAIN CONCERN FOR THIS PART OF THE FORECAST. AT 2 PM...A 995 MB SURFACE LOW WAS CONTINUING TO DEEPEN ACROSS NORTH CENTRAL MINNESOTA. IMPRESSIVE HEIGHT FALLS /3 TO 5 MB/ ARE SHOWING UP ACROSS WESTERN UPPER MICHIGAN AND WESTERN LAKE SUPERIOR. AS A RESULT...I WOULD EXPECT THIS LOW TO CONTINUE TO MOVE NORTHEAST AND DEEPEN. THE SEPTEMBER 21ST MODELS ARE IN GOOD AGREEMENT THAT THIS LOW PRESSURE AREA WILL FALL TO AROUND 990 MB NORTH OF LAKE SUPERIOR BY 00Z SATURDAY. A COLD FRONT EXTENDS FROM THIS LOW FROM DULUTH MINNESOTA SOUTHWEST TO BEATRICE NEBRASKA. AHEAD OF THIS FRONT...PARTLY SUNNY SKIES HAS ALLOWED TEMPERATURES TO CLIMB INTO THE 80S. THE COMBINATION OF THESE TEMPERATURES AND DEW POINTS IN THE MID 60S ARE PRODUCING BETWEEN 1500 TO 2000 J/KG. WARM AIR ALOFT IS CURRENTLY PREVENTING THIS INSTABILITY FROM BEING RELEASED. A 17Z SOUNDING MPX SHOWED AN IMPRESSIVE 16C AROUND 770 MB. TAMDAR SOUNDINGS DURING THE PAST HOUR ARE SHOWING THAT THIS CAP IS SLOWLY WEAKENING AND IT SHOULD CONTINUE THIS PROGRESS AS A VIGOROUS SHORT WAVE TROUGH MOVES EAST THROUGH THE REGION THIS AFTERNOON. THE MAIN QUESTION IS WHERE THE LINE OF THUNDERSTORMS WILL DEVELOP. KARX RADAR IS SHOWING AN ACCAS FIELD ALONG AND AHEAD OF THIS FRONT. WE ARE CURRENTLY THINKING THAT A SCATTERED TO BROKEN LINE OF CONVECTION WILL BEGIN TO DEVELOP ACROSS SOUTHEAST MINNESOTA AND NORTHEAST IOWA BETWEEN 3 PM AND 4 PM FROM ROCHESTER MINNESOTA TO WATERLOO IOWA...AND THEN THE LINE WILL QUICKLY FILL IN AS IT MOVES EAST INTO WISCONSIN. WITH EFFECTIVE SHEAR BETWEEN 40 AND 45 KNOTS...THERE IS MORE THAN ENOUGH SHEAR FOR SOME DISCRETE SUPERCELLS TO DEVELOP ALONG THE LINE. WITH STRONG WINDS ALOFT HELPING TO CREATE LONG HODOGRAPHS...WE EXPECT THAT THE MAIN SEVERE WEATHER THREAT IS GOING TO BE DAMAGING WINDS ASSOCIATED WITH THE SQUALL LINE. HOWEVER THERE WILL ALSO BE THE POTENTIAL OF LARGE HAIL AND MAYBE A TORNADO IF A LINE ECHO WAVE PATTERN DEVELOPS ALONG THE FRONT. BEHIND THIS COLD FRONT...MSAS IS SHOWING PRESSURE RISES UP TO 6 MB ACROSS SOUTHWEST MINNESOTA AND THIS ALLOWING TO BRING STRONGER WINDS ALOFT DOWN TO THE SURFACE. THESE STRONGER WINDS SHOULD QUICKLY DIMINISH AS THE COLD FRONT MOVES AWAY FROM THE AREA LATE THIS EVENING AND OVERNIGHT. HIGH PRESSURE WILL BE LOCATED ACROSS THE UPPER MISSISSIPPI RIVER VALLEY ON SATURDAY AND THEN MOVE EAST OF THE AREA ON SATURDAY NIGHT AND SUNDAY. WITH LIGHT WINDS AND POSSIBLY AN INVERSION AROUND 975 MB ON SATURDAY...THERE IS SOME QUESTION ON HOW TEMPERATURES WILL RESPOND. FOR THE TIME BEING...I JUST WENT JUST BELOW GFS MOS TEMPERATURE GUIDANCE. HOWEVER IF WE ARE ABLE TO SEE ANY MIXING AT ALL...TEMPERATURES WILL HAVE THE POTENTIAL OF CLIMBING INTO THE MID AND UPPER 70S. ON SUNDAY NIGHT...THE MODELS ARE STILL HINTING THAT WE MAY SEE ENOUGH ELEVATED INSTABILITY AND MOISTURE RETURN ON THE BACK SIDE OF THE HIGH FOR THE DEVELOPMENT OF A FEW SHOWERS AND THUNDERSTORMS. .LONG TERM...MONDAY THROUGH FRIDAY A COLD FRONT WILL MOVE EAST THROUGH THE UPPER MISSISSIPPI RIVER VALLEY ON MONDAY AFTERNOON AND EVENING. ADDITIONAL LIFT WILL PROVIDED BY THE STRONG DIVERGENCE ALOFT ASSOCIATED WITH THE RIGHT ENTRANCE REGION OF A 100 KNOT 250 MB JET. AT THIS TIME...IT LOOKS LIKE THE AREA WILL SEE MOST UNSTABLE CAPES IN THE 1000 TO 2000 J/KG RANGE /THIS HIGHLY DEPENDENT UPON THE AMOUNT OF SUNSHINE THAT WE SEE/ AND THE 0-6 KM SHEAR WILL BE GREATER THAN 45 KNOTS ACROSS THE FORECAST AREA. AS A RESULT...I AM THINKING THERE MAY BE A THREAT OF SEVERE WEATHER WITH THIS SYSTEM. HOWEVER DEPENDING ON WHAT SUBTROPICAL DEPRESSION TEN DOES IN THE GULF OF MEXICO THIS WEEKEND...THERE WILL BE A POTENTIAL THAT THIS FRONT MAY SLOW UP A BIT...SO VERY UNSURE OF TIMING RIGHT NOW. AFTER THIS FRONT MOVES THROUGH THE REGION...THE NEXT CHANCE OF PRECIPITATION LOOKS TO BE ON FRIDAY AND FRIDAY NIGHT AS YET ANOTHER COLD FRONT MOVES THROUGH THE REGION. && .AVIATION...THIS AFTERNOON AND EVENING A COLD FRONT WILL MOVE THROUGH THE TAF SITES LATER THIS AFTERNOON. SOUTH WINDS WILL GUST AHEAD OF THE FRONT WITH NORTHWEST WINDS BEHIND THE FRONT. BY 21-22Z TSRA DEVELOPMENT IS EXPECTED ALONG THE N-S FRONT IN CENTRAL MN AND THIS WILL IMPACT THE AIR SPACE AROUND THE TAFS AS IT MOVES EAST. HAVE NARROWED THE IMPACT WINDOW TO A 2 HOUR TEMPO WINDOW HOWEVER TSRA IMPACT WILL BE LESS THAN ONE HOUR AT THE AIRFIELDS. POTENTIAL EXISTS FOR DAMAGING WINDS FROM THE WEST SHOULD A MATURE SQUALL LINE ORGANIZE ITSELF. THIS IS EXPECTED TO BE A GREATER THREAT AT KLSE THAN KRST. HAVE NOT INCLUDED IT IN THE TAFS BUT WILL MONITOR AND ADD IT SHOULD THE TSRA LINE WARRANT. VFR WILL BE MOVE IN RAPIDLY BEHIND THE FRONT. ARTCC ROUTING WILL BE IMPACTED BY THIS NEARLY CONTINUOUS LINE OF TSRA...ESPECIALLY IN THE EVENING HOURS. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && AVIATION - DAB SHORT AND LONG TERM - BOYNE
Hazardous weather outlook, Sep 21, 3:41 PM CDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 341 PM CDT FRI SEP 21 2007 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-221100- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 341 PM CDT FRI SEP 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT PREVIOUS THREATS FOR SEVERE STORMS STILL ON TRACK...HOWEVER TIMING HAS ACCELERATED BY ABOUT 2 HOURS FURTHER EAST. SHOWERS AND THUNDERSTORMS WERE DEVELOPING AHEAD OF A STRONG COLD FRONT LATE THIS AFTERNOON. FAVORABLE INSTABILITY AND WIND PROFILES WILL SUPPORT THE POTENTIAL FOR MANY OF THESE STORMS TO PRODUCE WIND DAMAGE...WITH LARGE HAIL A SECONDARY THREAT. IT APPEARS THE MOST WIDESPREAD WIND DAMAGE FROM THE STORMS WILL BE NORTH OF I-90...AND NEAR AND EAST OF THE MISSISSIPPI RIVER AS THE LINE OF STORMS INTENSIFIES. AN ISOLATED TORNADO CANNOT BE RULED OUT. THE STORMS SHOULD AFFECT A GIVEN LOCATION FOR ABOUT 1-2 HOURS. UPDATED TIMING APPROXIMATIONS... IN EXTREME SOUTHEAST MINNESOTA...THROUGH 5 PM... IN NORTHEAST IOWA...THROUGH 6 PM... IN WESTERN AND NORTH CENTRAL WISCONSIN...THROUGH 6 PM... IN CENTRAL AND SOUTHWEST WISCONSIN...MAINLY BETWEEN 5 AND 7 PM... .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH WEDNESDAY ANOTHER COLD FRONT WILL MOVE OUT OF THE NORTHERN PLAINS AND INTO THE UPPER MISSISSIPPI RIVER VALLEY ON MONDAY...TRIGGERING SHOWERS AND THUNDERSTORMS FOR MONDAY AND MONDAY NIGHT. WHILE ITS TOO EARLY TO ASCERTAIN THE SEVERE WEATHER THREAT WITH THE FRONT AT THIS TIME... IT DOES APPEAR THAT THERE WILL BE SUFFICIENT INSTABILITY...AND FAVORABLE WIND PROFILES...WHERE SEVERE WEATHER COULD BECOME A CONCERN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH EARLY EVENING. LOCAL SPOTTERS CAN MONITOR RADAR FOR DEVELOPMENT OF THE THUNDERSTORMS TO THEIR WEST AND POSSIBLY PROVIDE BETTER DEPLOYMENT TIMING. .EMERGENCY MANAGEMENT COORDINATION... THE CJIS SYSTEM IN MINNESOTA IS NOT FUNCTIONING. IT IS RECOMMENDED THAT EMERGENCY MANAGEMENT AND LAW ENFORCEMENT USE THE NWS WEB PAGE TO MONITOR WARNINGS AND INFORMATION. ADDRESS IS LISTED BELOW. RIECK/BAUMGARDT HTTP://WEATHER.GOV/LACROSSE...IN LOWER CASE.
In the hours before
Local storm report, Sep 21, 4:37 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
437 PM CDT FRI SEP 21 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL CANTON 43.53N 91.93W
09/21/2007 E0.88 INCH FILLMORE MN CO-OP OBSERVER
ALSO STRONG WINDS
&&
JLBLocal storm report, Sep 21, 4:39 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
439 PM CDT FRI SEP 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM TSTM WND GST 1 NW LA CRESCENT 43.84N 91.32W
09/21/2007 E50 MPH HOUSTON MN PUBLIC
SEVERAL WOODEN PALLETS BLOWN OVER.
&&
04Local storm report, Sep 21, 4:40 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
440 PM CDT FRI SEP 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND GST 2 W SPARTA 43.94N 90.85W
09/21/2007 E60 MPH MONROE WI TRAINED SPOTTER
&&
04Local storm report, Sep 21, 4:44 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
444 PM CDT FRI SEP 21 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0444 PM TSTM WND DMG 2 NE HOUSTON 43.78N 91.54W
09/21/2007 HOUSTON MN LAW ENFORCEMENT
TREES AND POWERLINES DOWN
&&
JLBLocal storm report, Sep 21, 4:49 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LA CROSSE WI
449 PM CDT FRI SEP 21 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND DMG 2 NE HOUSTON 43.78N 91.54W
09/21/2007 HOUSTON MN LAW ENFORCEMENT
TREES AND POWERLINES DOWN
&&
CORRECTED EVENT TIME
JLBLocal storm report, Sep 21, 4:54 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
454 PM CDT FRI SEP 21 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND GST COON VALLEY 43.70N 91.01W
09/21/2007 E60 MPH VERNON WI EMERGENCY MNGR
PEA SIZE HAIL
&&
JLBThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 21, 3:57 PM CDT | Severe Thunderstorm Warning | ARX | Jackson, La Crosse, Monroe, Trempealeau, Vernon | 78 min |
| Sep 21, 4:04 PM CDT | Severe Thunderstorm Warning | ARX | Clark | 26 min |
| Sep 21, 5:06 PM CDT | Severe Thunderstorm Warning | ARX | Adams, Juneau | 39 min |
| Sep 21, 5:16 PM CDT | Severe Thunderstorm Warning | ARX | Monroe | 29 min |
| Sep 21, 5:31 PM CDT | Severe Thunderstorm Warning | ARX | Crawford | 29 min |
| Sep 21, 6:13 PM CDT | Severe Thunderstorm Warning | ARX | Grant | 47 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.